On Denjoy-McShane-Stieltjes integral
Commun. Korean Math. Soc. 2003 Vol. 18, No. 4, 643-652
Printed December 1, 2003
Chun-Kee Park
Kangwon National University
Abstract : In this paper we introduce the concepts of the Mc-Shane-Stieltjes integral and the Denjoy-McShane-Stieltjes integral for Banach-valued functions and give a characterization of the Mc-Shane-Stieltjes integrability and investigate some properties of the Denjoy-McShane-Stieltjes integral.
Keywords : McShane-Stieltjes integrability, Denjoy-McShane integrability, Denjoy-McShane-Stieltjes integrability
MSC numbers : 28B05, 26A39, 46G10
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd